# SDR SWIA200515585

- Difficulty date: September 20, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 4,903 hours, 4,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 83055
- Condition: Discharged
- Location: Emergency Light
- Part time: 4,941 hours, 4,290 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT STRIP (FLOOR) ON RIGHT SIDE IS BURNED OUT.  REPLACED NR 2 EMERGENCY BATTERY PACK NR 2 IAW CRJ MM 33-51-04.  OPERATIONAL CHECK GOOD, PN ON 2013-1A SN ON 36254 OFF 83055.
